# SDR CA011119010

- Difficulty date: November 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B16
- Aircraft time: 3,190 hours
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 1200 HOURS INSPECTION, FOUND LINK P/N 228-50765-105 BROKEN. BLOCKER DOOR NR 9, P/N 228-50219-108 AND THE 6 O'CLOCK DIVERTER FAIRING P/N 228-50691-109 DAMAGED (PRESUMABLY BY LINK).
